# SDR CALA2025081307669

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 74,453 hours, 28,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF L2 ESCAPE SLIDE CATCHES ON DOOR FRAME. REMOVED L2 DOOR EMERGENCY SLIDE REF AMM 25-66-01-000-801.   REPACKED L2 DOOR EMERGENCY ESCAPE SLIDE REF AMM 25-66-01-000-802 REQUEST INSTALL OF L2 DOOR EMERGENCY SLIDE. INSTALLED L2 DOOR EMERGENCY ESCAPE SLIDE IAW AMM 25-66-01-400-803. OPS CHECK GOOD
